# SDR DXTA2009122103908

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 5,111 hours, 3,146 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Limiter
- Part number: 4AS7810013001
- Part serial: 360
- Condition: Inoperative
- Location: Duct Temp
- Part time: 1,597 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CABIN AT FL 400. HEARD PRESSURIZATION BUMP AND CABIN BEGAN CLIMBING RAPIDLY APPROX 1500FT/MIN OR GREATER. GOT CABIN HIGH EICAS. AFTER LANDING FELT ALMOST NO FROM ECS.  REMOVE DUCT TEMP LIMITER AND INSTALLED NEW DUCT TEMP LIMITER  REF MM  21-50-03.  PERFORMED  LEAK CHECK AND PRESSURIZATION.  MM 21-00-00.  OPS CHECK GOOD AT THIS TIME.
